×

zbMATH — the first resource for mathematics

Feedback stabilization of distributed semilinear control systems. (English) Zbl 0405.93030

MSC:
93D15 Stabilization of systems by feedback
93C20 Control/observation systems governed by partial differential equations
93C10 Nonlinear systems in control theory
47H20 Semigroups of nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. V. Balakrishnan, Applied Functional Analysis,Applications of Mathematics, Vol. 3, Springer, New York, 1976. · Zbl 0333.93051
[2] J. M. Ball, On the asymptotic behaviour of generalized processes, with applications to nonlinear evolution equations,J. Differential Equations, 27, 224-265 (1978). · Zbl 0376.35002 · doi:10.1016/0022-0396(78)90032-3
[3] J. M. Ball, Strongly continuous semigroups, weak solutions, and the variation of constants formula,Proc. Amer. Math. Soc., 63, 370-373 (1977). · Zbl 0353.47017
[4] A. S. Besicovitch,Almost Periodic Functions, Cambridge Univ. Press, Cambridge, 1932. · Zbl 0004.25303
[5] R. Courant and D. Hilbert,Methods of Mathematical Physics, Vol. 1, Interscience, New York, 1953. · Zbl 0051.28802
[6] C. M. Dafermos, Uniform processes and semicontinuous Liapunov functionals,J. Differential Equations 11, 401-415, (1972). · Zbl 0257.35006 · doi:10.1016/0022-0396(72)90054-X
[7] C. M. Dafermos and M. Slemrod, Asymptotic behaviour of nonlinear contraction semigroups,J. Functional Analysis, 13, 97-106, (1973). · Zbl 0267.34062 · doi:10.1016/0022-1236(73)90069-4
[8] N. Dunford and J. T. Schwartz,Linear Operators, Part I, Interscience, New York, 1958.
[9] D. Henry,Geometric Theory of Parabolic Equations, monograph, to appear.
[10] V. Jurdjevic and J. Quinn, Controllability and Stability,J. Differential Equations 28, 381-289 (1978). · Zbl 0417.93012 · doi:10.1016/0022-0396(78)90135-3
[11] A. Pazy, A class of semilinear equations of evolution,Israel J. Math., 20, 23-36, (1975). · Zbl 0305.47022 · doi:10.1007/BF02756753
[12] A. Pazy, Semigroups of linear operators and applications to partial differential equations,Dept. of Mathematics, Univ. of Maryland, Lecture Notes No. 10, 1974. · Zbl 0516.47023
[13] I. E. Segal, Nonlinear semigroups,Annals of Mathematics, 78, 339-364, (1963). · Zbl 0204.16004 · doi:10.2307/1970347
[14] M. Slemrod, Stabilization of bilinear control systems with applications to nnonconservative problems in elasticity,S.I.A.M. J. Control 16, 131-141 (1978). · Zbl 0388.93037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.